after holiday blues

This has been a long hard week since i got back from cornwall. Bear with me as is might long and possible boring. So sorry before i start.

Monday: in bed by 2pm tuesday the same. Just in so much pain. Wed. rang hospital, told me to increase targanet and steroids. Tried the first and it sent my head loopy. Saw gp wed. afternoon she was about as much help as she didn't understand. Wed evening is methotraxae night. i eas told to increase my folic acid to 3 nights after my jab, thats before i went away. My hubby wasn't happy with what the docs had told me, so he made appointment with our normal gp who knows us better than anyone. am reducing sleeping tablets, but was warned what would happen, so that wasn't a problem. thursday night took tablet and slept well. Friday was a good day. pottered about in garden, sitting to do any repotting. Friday evening sat and put teak oil on garden furniture. Knew i was going to pay for it, but i felt i wanted to do it.

Off course i was in pain,so i took the sesible approach and did nothing sat ans sunday. didn't make any difference i was in so much pain i didn't know where to put myself. I've spent the last week either in pain or crying thats how bad it has got.

Yesterday bob took me to see our gp. vey honest man who tells it like it is. First thing he did was take me off targanet and give me another slow release tablet. Tramadol family. Haven't had this one. He was very understanding and he listens which i feel the hospital doesn't. My right side is very swollen and inflamed. I still on 20mg of steroids and i've got to go back and see gp in 10days. I had sleeping tablet last night got some sleep thank goodness, still in a lot of pain. My right hand is very swollen and gues what i'm right handed.

I try to be optomistic, some days its harder than others though. I did have a lovely holiday and we're going back to cornwall next year.

Has anyone else notice if after they have injected themselves they are good for a few days then go downhill afterwards. I ask as this is what bob has noticed with me.

Thank you for listening. Sylvi

4 Replies

oldestnewest
  • i Syvie, Sorry to hear yu had a bad week, I am off on hols today, and feeling very tired, though joints all ok ITHINK when travelling we do a lot more than we realise, Forgive me are you on the MTx or anti tnf, I guess not as you still have inflammation. You sound like you have a good doc, stick to him, locums are all very well, my daughters call ours 'the nodding dog' he lets u diagnose yourself and prescribes accordingly. Hope the coming week better, maybe possible an anti dep could help with pains too.

  • thank you and i hope you have a lovely holiday.

  • Hi Sylvi - not boring at all. It is exactly what people need to know. I have heard so many come back off their hols and feel rotten afterwards - me being one of them!

    Main thing is hopefully you had a good time whilst aay. Just shows how you have to look after yourself.

    I don't inject, and although I used to find I was up and down with the dosing, since settling down on 20mg of MTX I find my symptoms fairly even through the week.

    Holidays are hard work, you have yourself a rest now! :-)

    Take care

    Julie xx

  • thanks julie, i am injecting 20mg of methotraxate, but at moment i'm worse than i was before i went away. just got out of bed as i couldn't sleep or rest as the inflamation is in my shoulder hand and knee in my right side.

    sylvia. xx

You may also like...